Contract grant sponsor: National Security Agency; Contract grant number: H98230-10-1-0364.
Maximizing H-Colorings of a Regular Graph
Article first published online: 30 JUL 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 1, pages 66–84, May 2013
How to Cite
Galvin, D. (2013), Maximizing H-Colorings of a Regular Graph. J. Graph Theory, 73: 66–84. doi: 10.1002/jgt.21658
- Issue published online: 5 MAR 2013
- Article first published online: 30 JUL 2012
- Manuscript Revised: 31 JAN 2012
- Manuscript Received: 15 APR 2011
- National Security Agency. Grant Number: H98230-10-1-0364
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!